# SDR AALA991786

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM AND TOP OUTBOARD AFT CORNER OF NR 5 ROLLER TRAY AT FRAME 58.  REMOVED CORROSION AND SPLICED IN NEW SECTION OF ROLLER TRAY IAW 51-74-01 AND 53-10-15-2 BOTH OF THE SRM.  (M)
